MathSciNet Relay Station
MathSciNet bibliographic data
MR1459286 49J45 (46E99 49Q10)
Alberti, Giovanni; Mantegazza, Carlo A note on the theory of SBV functions. Boll. Un. Mat. Ital. B (7) 11 (1997), no. 2, 375–382.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement